Singular Value Inequalities for Compact Normal Operators


We give singular value inequality to compact normal operators, which states that if is compact normal operator on a complex separable Hilbert space, where is the cartesian decomposition of , then Moreover, we give inequality which asserts that if is compact normal operator, then .Several inequalities will be proved.

Share and Cite:

W. Audeh, "Singular Value Inequalities for Compact Normal Operators," Advances in Linear Algebra & Matrix Theory, Vol. 3 No. 4, 2013, pp. 34-38. doi: 10.4236/alamt.2013.34007.

Conflicts of Interest

The authors declare no conflicts of interest.


[1] R. Bhatia, “Matrix Analysis, GTM169,” Springer-Verlag, New York, 1997.
[2] I. C. Gohberg and M. G. Krein, “Introduction to the Theory of Linear Nonselfadjoint Operators,” American Mathematical Society, Providence, 1969.
[3] W. Audeh and F. Kittaneh, “Singular Value Inequalities for Compact Operators,” Linear Algebra Applications, Vol. 437, 2012, pp. 2516-2522.
[4] X. Zhan, “Singular Values of Differences of Positive Semidefinite Matrices,” SIAM Journal on Matrix Analysis and Applications, Vol. 22, No. 3, 2000, pp. 819-823.
[5] O. Hirzallah and F. Kittaneh, “Inequalities for Sums and Direct Sums of Hilbert Space Operators,” Linear Algebra Applications, Vol. 424, 2007, pp. 71-82.
[6] R. Bhatia and F. Kittaneh, “The Matrix Arithmetic-Geometric Mean Inequality Revisited,” Linear Algebra Applications, Vol. 428, 2008, pp. 2177-2191.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.